# SDR AALA201909139018

- Difficulty date: September 10, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 60,953 hours, 23,077 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pulley
- Part number: NSA812104
- Condition: Out Of Tolerance
- Location: Rudder Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: PILOT REPORTS CLIMBING THROUGH 11, 000 FT BETWEEN 250-280 KNTS. BOTH SET OF RUDDER PEDALS HAD A HARD FAST VIBRATION (FELT LIKE A RVIET GUN) THERE WAS NO AIRFRAME VIBRATION ASSOCIATED WITH IT. LASTED APPROX 2 MIN. MAINTENANCE REPORTS ACCOMPLISHED ALL STEPS OF EA 297571. (SEE SDR # AALA201908129020)
